FREE SHIPPING $35+

Advil Liqui-Gels
200 mg 72 Capsules
Advil Liqui-Gels relieve discomfort including headaches, menstrual and back pain, and are the only pain reliever that also address migraine symptoms of nausea and sensitivity to light and sound. The medicine in Advil Liqui-Gels is already dissolved - so it gets to work fast.

Uses: For fast and effective relief of: migraine pain; migraine symptoms like sensitivity to light and sound and nausea; headache; menstrual pain; backache; toothache; reduction of fever; arthritis pain; muscle & joint pain.

Active Ingredients: 200 mg solubilized ibuprofen (free acid and potassium salt); Pain reliever / Fever reducer

Non-medicinal Ingredients: FD&C green No. 3, gelatin, polyethylene glycol, polyvinyl acetate phthalate, potassium hydroxide, propylene glycol, purified water, sorbitan, sorbitol, titanium dioxide.

Directions: Adults and children over 12: For migraine headaches, take 1 or 2 Liqui-Gels at the first sign of symptoms and every 4 hours as needed. For all other uses, take 1 or 2 Liqui-Gels every 4 hours as needed. Do not exceed 6 Liqui-Gels in 24 hours, unless directed by a physician. Children 12 and under should use Children's Advil.

Caution: Keep out of reach of children. This package contains enough medicine to seriously harm a child.

Warning: Do not take Advil if taking acetylsalicylic acid (ASA) or other products containing ibuprofen, or if allergic to ASA, salicylates or anti-inflammatory drugs, or any of the listed ingredients. Consult your physician before taking Advil if you have peptic ulcers, high blood pressure, heart, kidney or liver disease, any other serious disease, or are taking any other drug. Do not take Advil if you are pregnant or nursing a baby, unless directed by a physician. Consult your physician if the pain or fever persists for more than 5 days. Do not exceed the recommended dose unless advised by a physician.

If abdominal pain, heartburn, nausea or vomiting, bloating, diarrhea or constipation, ringing or buzzing in the ears, nervousness, sleeplessness, dizziness, any change in vision, fluid retention, itching, skin rashes or any other side effect or unexplained symptom develops while taking Advil, discontinue use immediately and contact a physician. In case of overdose, call a poison control centre or a doctor at once even if there are no symptoms.



We are only able to ship this item to Canadian customers.
No Information Provided

Other Advil Products

next Prev
Customer Reviews 4.5/5
First Name
Email (not published)
YouTube Video (Optional. Eg: https://www.youtube.com/watch?v=xxxxxxxxxxx)
Rating

Write a Review

Melanie: more than a year ago

Fast acting & GREAT working!


rasta: more than a year ago

Fast action, works faster than tylenol and regular caplet advils.


Katherine: more than a year ago

I've found Advil LiquiGels to be the only pain relief other than Aleve (naproxen) that works for me for menstrual cramps. Regular Advil is pretty slow to act, but the liquigels work really fast without any nausea. (Tylenol may work better/faster for some people, but doesn't work for everyone, for example, Tylenol does not work at all for me as a pain killer.)


sah: more than a year ago

Good enough for headaches, but slower acting than Tylenol when taken for fever or menstrual cramps.


Rima: more than a year ago


Lauren: more than a year ago

This product kills my migraines much faster than regular advil.

Page  1